# SDR KCSA202402051018

- Difficulty date: February 5, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26406
- Aircraft time: 108,269 hours, 18,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Chafed
- Location: Bs 1091-1095
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LONGITUDINAL FLOOR BEAM WEB STA 1091-1095 RBL 35 HAS MARKED AREAS OF CHAFFING POTENTIALLY CAUSE BY PDU 11R CABLE
